MAUDE Adverse Event Report: SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM

SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM
Model Number 600112-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Neuropathy (1983); Numbness (2415)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of the event in section b3 of this report was selected as 11/01/2025 to reflect that the event occurred in november 2025.The exact date of the event is unknown.The device was not returned for analysis.Additionally, the lot number was not reported and therefore a review of device history records could not be performed.Nerve injury is referenced in the ultraguidectr instructions for use as a possible complication.No device malfunction was reported.
 
Event or Problem Description
According to information obtained from the operating surgeon, a ctr-us (carpal tunnel release using ultrasound guidance) was performed in (b)(6) 2024 for severe cts (carpal tunnel syndrome), including proximally radiating pain.The procedure was uneventful with no device malfunction.Two weeks post-operatively, the cts symptoms had completely resolved.However, the patient reported new numbness in the 3rd webspace.The numbness persisted and an mri in (b)(6) 2025 demonstrated post-operative changes but no other abnormalities.The patient eventually developed some irritative symptoms (paresthesias) associated with the numbness.An exploration using an open carpal tunnel release approach was performed in (b)(6) 2025.Focal swelling (noted as a "knot") was noted, potentially indicative of a neuroma in continuity.However, there was no clear sign of injury.The physician excised the enlarged nerve segment and performed a connector assisted nerve repair.In the early post-operative period, the patient's paresthesias had already resolved, though she continued to have numbness in the third interspace.The physician plans to follow the patient and anticipates some recovery of sensation.

Brand Name
ULTRAGUIDECTR
Common Device Name
CARPAL TUNNEL RELEASE SYSTEM
Manufacturer (Section D)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer (Section G)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer Contact
sara petrie
950 blue gentian road #200
eagan 55121
MDR Report Key22643139
Report Number3013479847-2025-00002
Device Sequence Number18333626
Product Code LXH
UDI-Device Identifier00860002094700
UDI-Public(01)00860002094700(17)UNKNOWN(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K192873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number600112-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale